Header Ads Widget

banner image

Excessive anti ulcerant cause of Osteoporosis and bone loss

Excessive anti ulcerant cause of Osteoporosis and bone loss 
Common Anti ulcerant
List of Anti Ulcerant

 


Anti ulcerant  

People in Bangladesh  take a lot of medicines for peptic ulcer and acidity . Many people continue to take gastric medicine day after day. The number of people who take it two or three times a day is not less.

There are countless people who take ulcer medicine when the stomach is a little bloated, if there is discomfort in the chest, if the stomach is heavy, if there is belching, if there is a little problem in the toilet.

There are various anti ulcer medications. The most commonly used of these are antacids and PPIs. 

PPIs or common anti ulcerants include :

omeprazole (seclo, omep, ppi)

rabiprazole,(finix, xorel) 

pantoprazole (pantonix)

 esomeprazole ( sergel, exium, maxpro)

Lasoprazole (dexiland) etc.


Taking these two types of drugs causes various physical problems. Prolonged use of omeprazole, a common anti ulcerant, has been shown to increase the risk of osteoporosis or bone loss. Problems like diarrhea can occur. Calcium or magnesium in the blood may be reduced. There may be various infections.

Many people with gastrointestinal tract problems take antacid pills or syrups Different components of antacids can cause different problems May cause constipation or diarrhea.

Absorption of many important elements in the gut can be reduced. Playing antacids regularly increases the risk of kidney stones. An antacid rich in magnesium is not good for the elderly and heart patients. Any antacid can affect the effectiveness of other drugs.

take anti ulcer medications or antacids should not be taken on their own or for a long time. This can cause various problems. I hope everyone will be aware.

Excessive anti ulcerant cause of Osteoporosis and bone loss Excessive anti ulcerant cause of Osteoporosis and bone loss   Reviewed by Noman Islam Nirob on Thursday, November 12, 2020 Rating: 5

No comments:

Powered by Blogger.